On the Iwasawa invariants of certain p -extensions
Compositio Mathematica, Tome 49 (1983) no. 2, p. 217-229
@article{CM_1983__49_2_217_0,
     author = {Carroll, Joseph and Kisilevsky, H.},
     title = {On the Iwasawa invariants of certain $\mathbb {Z}\_p$-extensions},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {2},
     year = {1983},
     pages = {217-229},
     zbl = {0517.12003},
     mrnumber = {704392},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__49_2_217_0}
}
Carroll, J.; Kisilevsky, H. On the Iwasawa invariants of certain $\mathbb {Z}_p$-extensions. Compositio Mathematica, Tome 49 (1983) no. 2, pp. 217-229. http://www.numdam.org/item/CM_1983__49_2_217_0/

[1] A. Brummer: On the Units of Algebraic Number Fields. Mathematika 14 (1967) 121-124. | MR 220694 | Zbl 0171.01105

[2] R. Greenberg: On a certain p-adic representation. Inventiones Math. 21 (1973) 117-124. | MR 335468 | Zbl 0268.12004

[3] K. Iwasawa: On Zp-extensions of Algebraic Number Fields. Annals of Math., ser (2) 1973 (98) 187-326. | MR 349627 | Zbl 0285.12008

[4] J. Carroll and H. Kisilevsky: On Iwasawa's λ Invariant for Certain Zp-extensions. Acta Arithmetica, XL (1981) 1-8. | Zbl 0496.12005

[5] J.F. Jaulent: Sur la théorie des genres dans une extension procyclique métabelienne sur un sous corps. To appear.

[6] H. Kisilevsky: Some Non-Semi-Simple Iwasawa Modules. To appear in Comp. Math. 49 (1983) vol. 3. | Numdam | Zbl 0517.12004